MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

SMITHS MEDICAL ASD, INC LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Model Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during priming the device was leaking medical solution from the gray tip.No patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4 - model number, catalog number and primary udi number; corrected.H3 and h6.Evaluation codes: updated.One (1) sample was returned for evaluation without its original packaging in decontaminated conditions.The complaint sample was visually inspected in which it was observed that it contains residues of blood.Since the sample was received with biological contamination it was not possible to perform the functional test in the equipment.According to the photos provided by the customer and the condition of the sample the failure mode ¿leaking¿ was not confirmed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
ave calidad no. 4,
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19656843
Report Number9617604-2024-00561
Device Sequence Number20545222
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(10)4305709
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Model NumberDI-60HL
Device Catalogue NumberDI-60HL---801
Device Lot Number4305709
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown